Skip directly to search Skip directly to A to Z list Skip directly to navigation Skip directly to page options Skip directly to site content


Description:This 1955 image depicts an anterior view of a young man in Brisbane, Australia, who was displaying an erythematous rash on his upper arms and torso, which had manifested itself while the he was undergoing treatment with iodides.
The reason for the medicinal use of an iodide compound, or compounds, in this particular case, is unknown.
High Resolution: Click here for hi-resolution image (17.88 MB)
Content Providers(s):CDC/ K. Mae Lennon, Tulane Medical School; Clement Benjamin
Creation Date:1955
Photo Credit:
Links:CDC – National Center for Emerging and Zoonotic Infectious Diseases (NCEZID); Division of Healthcare Quality Promotion (DHQP); Medication Safety Program: Medication Safety Basics
CDC Organization
Skip Navigation Links.

Skip Navigation Links.
Copyright Restrictions:None - This image is in the public domain and thus free of any copyright restrictions. As a matter of courtesy we request that the content provider be credited and notified in any public or private usage of this image.